# SDR 96ZZZX671

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld PT26
- Engine: Fcd 6440C5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Engine
- Condition: Misoverhauled
- Location: Cylinders
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE DISASSEMBLING THE ENGINE, THE CAM, ROCKER ARM SUPPORTS, AND CAM HOUSING WERE FOUND EXCESSIVELY WORN, METAL TRANSFER FROM THE CASE TO THE CAM, GALLING OF JOURNALS, ALL SEVEN BEARING SUPPORTS WERE DAMAGED.  IT WAS ALSO NOTED THE ROCKER SUPPORTS THAT FORM A PART OF THE CAM BEARING, WERE INSTALLED IN REVERSE ORDER.  ACTT 1,680 HRS.
